Open Access

On connection between $\boxplus$-decomposability and wildness for algebras generated by idempotents


Full Text

Coming Soon.





Article Information

TitleOn connection between $\boxplus$-decomposability and wildness for algebras generated by idempotents
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 2, 120-122
MathSciNet MR1999773
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

V. M. Bondarenko, On connection between $\boxplus$-decomposability and wildness for algebras generated by idempotents, Methods Funct. Anal. Topology 9 (2003), no. 2, 120-122.


BibTex

@article {MFAT233,
    AUTHOR = {Bondarenko, V. M.},
     TITLE = {On connection between $\boxplus$-decomposability and wildness for algebras generated by idempotents},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {2},
     PAGES = {120-122},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=233},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues